Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Loose Legendrians and the plastikstufe

Emmy Murphy, Klaus Niederkrüger, Olga Plamenevskaya and András I Stipsicz

Geometry & Topology 17 (2013) 1791–1814
Bibliography
1 M Abouzaid, P Seidel, Altering symplectic manifolds by homologous recombination arXiv:1007.3281
2 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : Symplectic geometry of affine complex manifolds, 59 (2012) MR3012475
3 K Dymara, Legendrian knots in overtwisted contact structures on S3, Ann. Global Anal. Geom. 19 (2001) 293 MR1828083
4 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
5 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
6 Y Eliashberg, M Fraser, Topologically trivial Legendrian knots, J. Symplectic Geom. 7 (2009) 77 MR2496415
7 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
8 J B Etnyre, On knots in overtwisted contact structures arXiv:1012.3745
9 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier B. V., Amsterdam (2005) 105 MR2179261
10 J B Etnyre, D M Pancholi, On generalizing Lutz twists, J. Lond. Math. Soc. 84 (2011) 670 MR2855796
11 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
12 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
13 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the ICM, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
14 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
15 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
16 Y Huang, A proof of the classification theorem of overtwisted contact structures via convex surface theory arXiv:1102.5398
17 P Massot, K Niederkrüger, C Wendl, Weak and strong fillability of higher dimensional contact manifolds, Invent. Math. 192 (2013) 287 MR3044125
18 M McLean, Personal communication
19 M McLean, Lefschetz fibrations and symplectic homology, Geom. Topol. 13 (2009) 1877 MR2497314
20 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds arXiv:1201.2245
21 K Niederkrüger, Habilitation, Toulouse, in preparation
22 K Niederkrüger, The plastikstufe—a generalization of the overtwisted disk to higher dimensions, Algebr. Geom. Topol. 6 (2006) 2473 MR2286033
23 K Niederkrüger, F Presas, Some remarks on the size of tubular neighborhoods in contact topology and fillability, Geom. Topol. 14 (2010) 719 MR2602849
24 P Seidel, I Smith, The symplectic topology of Ramanujam’s surface, Comment. Math. Helv. 80 (2005) 859 MR2182703
25 I Ustilovsky, Infinitely many contact structures on S4m+1, Internat. Math. Res. Notices (1999) 781 MR1704176
26 T Vogel, Existence of Engel structures, Ann. of Math. 169 (2009) 79 MR2480602